MathSciNet Relay Station
MathSciNet bibliographic data
MR1733905 (2000m:47068) 47H05 (49J53)
Revalski, Julian P.; Théra, Michel Generalized sums of monotone operators. C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 11, 979–984.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement